ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2016.3.5879

Necessary Optimality Conditions in Non-Smooth Problems with Equality Constraints

Khachatryan R. A.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 3.
Abstract:
Necessary conditions for extremum in non smooth problems are obtained in this article. The problem under consideration includes both equality and inequality type constrains given by non-smooth functions. The necessary conditions are given in terms of asymptotic subdifferentials. Generalized Lagranges's multiplier rule for non-smooth problems with not local lipschitz constraints is obtained. It is proved also that Peno's and Clark's generalized derivatives are upper convex approximations for local Lipshitz functions.
Keywords: subdifferential, tent, tangent cone
Language: Russian Download the full text  
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
1999-2022